# SDR UIEA2021082001830

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1383M68P22
- Part serial: BECK0307
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENGINE CONTROL ADVISORY AND STATUS MESSAGE.  PERFORMED FIM FOR PIMU MSG 155-23-A/B FMV SENS DISAGREE. REMOVED AND REPLACED HMU IAW AMM 73-21-14. OPS CKS GOOD PER POWERPLANT TEST #2 AND #3 IAW AMM 71-00-10. NO DEFECT NOTED. OK FOR SVC.
